MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; ADULT IV START KIT

CENTURION MEDICAL PRODUCTS; ADULT IV START KIT
Catalog Number IVS3225D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the "ivs were leaking when they were attempting to inject contrast".The customer reported there were no injuries, medical intervention, symptoms, or adverse events that occurred beyond the "leaking fluids and contrast dye".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the "ivs were leaking when they were attempting to inject contrast".

Common Device Name
ADULT IV START KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21934751
Report Number3004519921-2025-00012
Device Sequence Number12758824
Product Code LRS
UDI-Device Identifier10653160383178
UDI-Public10653160383178
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberIVS3225D
Device Lot Number2025022890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown